A Necessary and Sufficient Condition for Minimizing a Convex Fréchet Differentiable Function on a Certain Hyperplane

Han Lin Li, Yi Hsin Liu, Valentin Matache, Po Lung Yu

Research output: Contribution to journalArticle

Abstract

A convex Fréchet differentiable function is minimized subject to a certain hyperplane at a point if the function is minimized in all directions which are defined by a finite set of vectors. The proposed approach is different from the Lagrange multiplier approach. At the end of this paper, a linear program is formulated to solve the case when the above given convex function is quadratic.

Original languageEnglish (US)
Pages (from-to)290-296
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume253
Issue number1
DOIs
StatePublished - Jan 1 2001

Keywords

  • Convex function; Fréchet differentiable; quadratic programming

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A Necessary and Sufficient Condition for Minimizing a Convex Fréchet Differentiable Function on a Certain Hyperplane'. Together they form a unique fingerprint.

  • Cite this